# SDR ABXA20240719138

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 90,415 hours, 20,518 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Module
- Part number: 285T03855
- Part serial: D01296
- Condition: Malfunctioned
- Location: Prox Switch
- Component: Prox Switch, Cranexxxxxxx
- Component part number: 849704
- Stage of operation: TX
- How discovered: U
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF  AT V1 THE FIRE BELL SOUNDED WITH NO OTHER INDICATION INDICATING A FIRE WAS UNABLE TO SILENCE THE BELL. A/C PRFORMED ATR AND RETURNED TO THE GATE WHERE MTX GROUNDED A/C .  PERF AFOLTS TEST PER AMM 26-10-00.  NO DEFECTS NOTED.  PERF BACU BITE CK 24-22-00.  NO DEFECTS NOTED.  PERF PSEU BITE CK PER FIM 32-09 FT803.  MULTIPLE PROX FAILURES, INCLUDING INTERNAL CARD FAILURE (D12 CARD). REMOVED AND REPLACED PSEU PER AMM 32-09-044, OPS CK GOOD.  ALL FAULTS CLEARED.  DURING INSPECTION OF M1000 BELL/CHIME MODULE FOUND SHORTED/DAMAGED COMPONENTS.  REMOVED AND REPLACED BELL CHIME MODULE PER AMM 31-31-04.  OPS CK GOOD.  PERFORMED LANDING/TO CONFIG, LEFT/RIGHT SIREN MODULE AND MASTER CAUTION AND WARNING MODULE.  OPS CHECKS PER AMM 31-31-04.  NO DEFECTS NOTED.  A/C REMAINS NO ETOPS.
